Inequalities between Arithmetic-Geometric, Gini, and Toader Means
Yu-Ming Chu and
Miao-Kun Wang
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We find the greatest values , and least values , such that the double inequalities and hold for all with and present some new bounds for the complete elliptic integrals. Here , , and are the arithmetic-geometric, Toader, and th Gini means of two positive numbers and , respectively.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/830585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/830585.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:830585
DOI: 10.1155/2012/830585
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().